Non-Existence of Optimal Programs in Continuous Time
Bibliographic Data
| ID | 19085856 |
|---|---|
| Authors | Giorgio Fabbri (0000-0003-3316-8929, corresponding author), Silvia Faggian (0000-0002-2318-1620), Giuseppe Freni |
| Year | 2016 |
| Pages | 1-19 |
| Publication date | 2016-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | SSRN Electronic Journal (REPOSITORY) |
| Journal identifiers | ISSN: 1556-5068 • E-ISSN: 1556-5068 |
| Publisher | RELX Group (Netherlands) (PUBLISHER • NL) |
| DOI | 10.2139/ssrn.2832750 |
| OpenAlex | W2513646157 |
| Language | EN |
| References cited | 12 |
Algorithm · Combinatorics · Conjecture · Economics · Geometry · Golden Rule · Mathematical economics · Mathematical optimization · Optimal control · Overtaking · Regular polygon · Advanced Topology and Set Theory · Economic theories and models · Engineering · Mathematics · Political Economy and Marxism
| Highly cited | No |
|---|